Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 196, NWS Pueblo, CO

July 9, 2015El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 9, 2015, 5:19 PM MDT for El Paso County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2015, 5:19 PM MDT (23:19 UTC)
Expired
Jul 9, 2015, 6:00 PM MDT
In force
41 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 84 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WUUS55 KPUB 092319
SVRPUB
COC041-100000-
/O.NEW.KPUB.SV.W.0196.150709T2319Z-150710T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 600 PM MDT

* AT 518 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLENEAGLE...
  OR 14 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...
  GLENEAGLE AND BLACK FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3887 10474 3897 10502 3910 10498 3913 10486
      3913 10467
TIME...MOT...LOC 2318Z 276DEG 19KT 3903 10490 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
3 follow-up statements
556 
WWUS55 KPUB 092326
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT THU JUL 9 2015

COC041-100000-
/O.CON.KPUB.SV.W.0196.000000T0000Z-150710T0000Z/
EL PASO CO-
526 PM MDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

AT 526 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLENEAGLE...OR
13 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...GLENEAGLE
AND BLACK FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3887 10474 3899 10501 3907 10497 3913 10483
      3913 10467
TIME...MOT...LOC 2326Z 276DEG 11KT 3903 10489 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
160 
WWUS55 KPUB 092336
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
536 PM MDT THU JUL 9 2015

COC041-100000-
/O.CON.KPUB.SV.W.0196.000000T0000Z-150710T0000Z/
EL PASO CO-
536 PM MDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

AT 535 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GLENEAGLE...OR
14 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY AND
GLENEAGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3888 10474 3900 10496 3909 10492 3913 10483
      3913 10467
TIME...MOT...LOC 2335Z 267DEG 13KT 3903 10486 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
532 
WWUS55 KPUB 092347
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT THU JUL 9 2015

COC041-100000-
/O.CON.KPUB.SV.W.0196.000000T0000Z-150710T0000Z/
EL PASO CO-
547 PM MDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

AT 547 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GLENEAGLE...OR
13 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...GLENEAGLE
AND BLACK FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3891 10473 3900 10491 3908 10488 3911 10477
      3913 10467
TIME...MOT...LOC 2347Z 268DEG 10KT 3903 10483 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:07 PM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 9, 3:07 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT THU JUL 9 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 307 PM MDT THU JUL 9 2015

AN UPR LEVEL LOW WAS OVR CENTRAL CA AND WRN NV THIS AFTERNOON AND
TONIGHT.  THIS LOW IS THEN EXPECTED TO WEAKEN AND SHIFT NORTHWARD A
BIT ON FRIDAY.  A DISTURBANCE EJECTING OFF THIS UPR LOW...WL MOVE
NORTHEASTWARD ACRS THE FORECAST AREA LATER THIS EVENING. AS THIS
WAVE MOVES ACRS THE AREA...IT WL LIKELY ENHANCE PCPN CHANCES OVR THE
MTNS AND HIGH VALLEYS FIRST AND THEN HELP SPREAD PCPN ACRS THE SERN
PLAINS.  THAT DISTURBANCE EXITS THE FORECAST AREA TO THE NORTHEAST
AROUND 09Z...WHILE ANOTHER WEAK DISTURBANCE IS FORECAST TO MOVE OVER
THE SERN CORNER OF THE STATE...WHICH MAY BRING SOME PCPN TO THE SERN
CORNER AND EASTERN BORDER AREAS INTO THE MORNING HOURS.

THE DISTURBANCE MOVING ACRS THE SERN CORNER OF THE STATE...IS THEN
EXPECTED TO MOVE OFF TO THE EAST BY NOON.  THE NAM SHOWS ANOTHER
WEAK DISTURBANCE MOVING NORTHEASTWARD INTO CENTRAL CO IN THE
AFTERNOON...HELPING KICK OFF SHOWERS/TSTMS OVR THE CENTRAL MTNS AND
PROBABLY OVR THE PIKES PEAK AND TELLER COUNTY AREA.  IT LOOKS LIKE
THE REST OF THE AREA SHOULD GENERALLY SEE ISOLATED SHOWERS/TSTMS.
HIGH TEMPS ON FRI SHOULD GENERALLY BE A LITTLE BELOW NORMAL...WITH
80S TO LOWER 90S ACRS THE SERN PLAINS...AND IN THE 70S OVR THE SAN
LUIS VALLEY AND UPR ARKANSAS VALLEY.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 307 PM MDT THU JUL 9 2015

...MORE SUMMER LIKE TEMPERATURES FOR THE WEEKEND...

FRIDAY NIGHT-SUNDAY...MODERATE SOUTHWEST FLOW ALOFT ACROSS THE
REGION FRIDAY BECOMES MORE WESTERLY AND WEAKENS INTO THE WEEKEND AS
AS AN UPPER TROUGH LIFTS OUT ACROSS THE NORTHERN GREAT BASIN AND
NORTHERN TIER OF STATES WITH A BROAD UPPER HIGH RETROGRADING ACROSS
THE SOUTHERN HIGH PLAINS AND INTO THE SOUTHERN ROCKIES. MODELS
CONTINUE TO INDICATE DRIER AIR ACROSS SOUTHERN CALIFORNIA AND THE
DESERT SOUTHWEST MOVING ACROSS THE AREA THROUGH THE WEEKEND LEADING
TO MORE EARLY SUMMER LIKE WEATHER ACROSS THE AREA. ISOLATED TO
SCATTERED SHOWERS AND STORMS STILL POSSIBLE ACROSS THE AREA FRIDAY
NIGHT...WITH A FEW POSSIBLE STRONGER STORMS ACROSS THE FAR SE PLAINS
WHERE THE BEST LOW LEVEL MOISTURE WILL REMAIN. ANY STORMS ON
SATURDAY LOOK TO BE FAIRLY ISOLATED AND HIGH BASED...PRODUCING MORE
WIND THAN RAIN...MAINLY OVER THE HIGHER TERRAIN.

THE LATEST GFS IS STILL INDICATING AN INCREASE IN MID AND UPPER
LEVEL MOISTURE ACROSS THE AREA ON SUNDAY...WHERE AS THE NAM AND EC
KEEP THE MOISTURE SOUTH OF THE AREA THROUGH SUNDAY NIGHT AND ARE
NOT PRODUCING MUCH IN THE WAY OF QPF ACROSS THE AREA. WITH THAT
SAID...HAVE TAPERED BACK POPS A TAD ACROSS THE AREA...KEEPING
ISOLATED POPS ACROSS THE HIGHER TERRAIN ATTM. TEMPS ALOFT WARM
UNDERNEATH THE RETROGRADING RIDGE (14C TO 18C AT H7) AND WITH LESS
EXPECTED CONVECTION AND WEAK DOWNSLOPE FLOW...SHOULD SEE MORE
SUMMER LIKE TEMPERATURES IN THE 80S TO MID 90S ACROSS THE LOWER
ELEVATIONS AND MAINLY 60S AND 70S ACROSS THE HIGHER TERRAIN
THROUGH THE WEEKEND.

MONDAY-THURSDAY...STILL LOOKS LIKE THE PATTERN WILL GRADUALLY BECOME
WETTER AGAIN AS THE UPPER HIGH OVER THE SOUTHERN ROCKIES DRIFTS
SOUTH AND EAST ALLOWING FOR INCREASING SUBTROPICAL MOISTURE INTO
THE REGION. THIS...ALONG WITH A FEW DISTURBANCES MOVING ACROSS THE
NORTHERN ROCKIES AND HIGH PLAINS SENDING WEAK FRONTS ACROSS THE
EASTERN PLAINS...WILL ALLOW FOR BETTER CHANCES OF WETTING RAINS
AREAWIDE THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES LOOK TO
REMAIN AROUND SEASONAL AVERAGES THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 307 PM MDT THU JUL 9 2015

VFR CONDITIONS ARE EXPECTED AT KPUB THROUGH AT LEAST LATE
TONIGHT. TSTMS WILL BE POSSIBLE IN THE VCNTY OF KPUB THIS EVENING.
LATE TONIGHT THERE IS A CHANCE FOR SOME STRATUS TO MOVE INTO THE
KPUB AREA...BUT AT THIS TIME IT DOES NOT LOOK LIKE IT WL BE
WIDESPREAD. FRIDAY AFTERNOON CHANCES FOR TSTMS IN THE VCNTY OF
KPUB SHOULD BE FAIRLY LOW.

KCOS MAY SEE SOME TSTMS IN THE VCNTY THROUGH MIDNIGHT. IT LOOKS LIKE
SOME LOW STRATUS WL DEVELOP AGAIN AT KCOS LATE TONIGHT AND CONTINUE
INTO FRI MORNING. ISOLD TSTMS WL BE POSSIBLE FRIDAY AFTERNOON AT
KCOS.

KALS SHOULD SEE VFR CONDITIONS THROUGH AT LEAST LATE TONIGHT...WITH
TSTMS POSSIBLE IN THE VCNTY THROUGH THIS EVENING. THERE IS SOME
POTENTIAL FOR LOW CLOUD DEVELOPMENT LATE TONIGHT...BUT CHANCES OF
THIS OCCURRING  LOOKS LOW.  SOME TSTMS WL BE POSSIBLE IN THE VCNTY
FRIDAY AFTERNOON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MW
AVIATION...28
Hazardous weather outlook, Jul 9, 11:27 AM MDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1127 AM MDT THU JUL 9 2015

COZ058>089-093>099-101730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1127 AM MDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON...WITH LIGHTNING AND WIND GUSTS TO 40 MPH BEING THE MAIN
THREATS. SOME OF THE STRONGER STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SMALL HAIL AND LOCALLY HEAVY RAINFALL.

AREAS THAT HAVE SEEN HEAVY RAIN DURING THE LAST COUPLE OF
DAYS...MAY HAVE FLASH FLOOD CONCERNS TODAY IF HEAVY RAIN MOVES
INTO THESE LOCATIONS. THE BURN SCARS AND URBAN AREAS WILL BE THE MOST
SUSCEPTIBLE TO FLASH FLOODING.

ONE OR TWO SEVERE STORM WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS
THIS AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING HAIL THE
SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY THROUGH SUNDAY...ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS ARE EXPECTED...MAINLY OVER THE MOUNTAINS. PRIMARY
STORM THREATS WILL BE LIGHTNING AND STRONG GUSTY WINDS.
HOWEVER...A FEW STORMS OVER THE MOUNTAINS COULD PRODUCE LOCAL HEAVY
RAIN AND FLOODING.

MONDAY THROUGH WEDNESDAY...THE PATTERN WILL GRADUALLY MOISTEN UP
AGAIN AS SUBTROPICAL MOISTURE INCREASES OVER THE REGION. THIS
WILL BRING INCREASING CHANCES FOR THUNDERSTORMS AND HEAVY RAIN TO
THE MOUNTAINS ON MONDAY...GRADUALLY SPREADING EASTWARD ACROSS THE
PLAINS THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

28/28

In the hours before

Local storm report, Jul 9, 4:11 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HEAVY RAIN       2 NNE MONUMENT          39.12N 104.86W
07/09/2015  M0.80 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MN
Special weather statement, Jul 9, 4:37 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT THU JUL 9 2015

COZ081-092315-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
437 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL
515 PM MDT...

AT 436 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLORISSANT...OR 27 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST
AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

STORMS IN AND AROUND THIS AREA HAVE PRODUCED CONFIRMED FUNNEL CLOUDS
EARLIER THIS AFTERNOON.

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...FLORISSANT AND DIVIDE.

LAT...LON 3912 10505 3891 10504 3894 10533 3910 10533
      3912 10532
TIME...MOT...LOC 2236Z 287DEG 12KT 3902 10527

HODANISH
Special weather statement, Jul 9, 4:54 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MDT THU JUL 9 2015

COZ086-092345-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
454 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PUEBLO COUNTY UNTIL
545 PM MDT...

AT 454 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 21
MILES SOUTH OF BLENDE...OR 23 MILES SOUTH OF PUEBLO...MOVING NORTH AT
10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
PUEBLO COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3784 10443 3791 10465 3814 10467 3811 10434
TIME...MOT...LOC 2254Z 184DEG 8KT 3793 10454

KT
Special weather statement, Jul 9, 5:02 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT THU JUL 9 2015

COZ081-084-092345-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
502 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 545 PM MDT...

AT 502 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALMER LAKE...OR 17 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST
AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONUMENT...AIR FORCE ACADEMY...PALMER LAKE AND GLENEAGLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3896 10483 3900 10503 3911 10506 3913 10490
      3913 10478
TIME...MOT...LOC 2302Z 263DEG 28KT 3907 10495

HODANISH
Special weather statement, Jul 9, 5:11 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT THU JUL 9 2015

COZ079-086-087-100000-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
511 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES UNTIL 600 PM MDT...

AT 511 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF GREENHORN MOUNTAIN...OR 26 MILES SOUTHWEST OF
PUEBLO. THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY.

LAT...LON 3785 10484 3795 10497 3813 10483 3793 10460
TIME...MOT...LOC 2311Z 238DEG 4KT 3794 10487

KT
Local storm report, Jul 9, 5:12 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
512 PM MDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             COLORADO CITY           37.94N 104.85W
07/09/2015  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:39 PM MDTSpecial Weather StatementPUBLas Animas51 min
Jul 8, 8:43 PM MDTSpecial Weather StatementPUBProwers47 min
Jul 8, 9:41 PM MDTSpecial Weather StatementPUBBaca49 min
Jul 9, 2:44 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jul 9, 2:53 PM MDTSevere Thunderstorm WarningPUBLas Animas13 min
Jul 9, 3:17 PM MDTSpecial Weather StatementPUBBent43 min
Jul 9, 3:26 PM MDTAreal Flood AdvisoryPUBHuerfano2 hr
Jul 9, 3:37 PM MDTFlash Flood WarningPUBHuerfano3 hr
Jul 9, 3:58 PM MDTSpecial Weather StatementPUBOtero47 min
Jul 9, 4:27 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
Jul 9, 4:37 PM MDTSpecial Weather StatementPUBTeller38 min
Jul 9, 4:54 PM MDTSpecial Weather StatementPUBPueblo51 min
Jul 9, 5:02 PM MDTSpecial Weather StatementPUBTeller43 min
Jul 9, 5:11 PM MDTSpecial Weather StatementPUBPueblo49 min
Jul 9, 5:14 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
Jul 9, 5:25 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Jul 9, 5:41 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 9, 5:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Jul 9, 5:55 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jul 9, 5:58 PM MDTSevere Thunderstorm WarningPUBEl Paso13 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.